# SDR SWAA2025021387922

- Difficulty date: January 20, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON RAIL FLOOR STRUCTURE BS 727D+16; BS 727E+7.5; BS 727E+9; BS 727E+12.5; BS 767+4.5; BS 787+5 LBL 8.1 WL 156 (MARKED).<[01] REMOVED AND REPLACED REPAIR PARTS ON RAIL FLOOR STRUCTURE BS767+4.5 LBL8.1 IAW SRM 53-00-53-2R-2 REPAIR 2;[02] INSTALLED REPAIR PARTS ON RAIL FLOOR STRUCTURE BS767+4.5 LBL8.1 IAW SRM 53-00-53-2R-2 REPAIR 2;[03] CLEANED AREA BETWEEN BS727D+16- BS787+5 LBL8.1 AND NO FOUND CORROSION DAMAGE. JUST PRIMER DAMAGE IAW SOPM 20-30-03. INSTALLED REPAIR PARTS ON RAIL FLOOR STRUCTURE BS767+4.5 LBL8.1 IAW SRM 53-00-53-2R-2 REPAIR 2;[04] VERIFIED CORRECTIVE ACTION 3.
